# SDR GRTA20201210001

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N532AW
- Make and model: Beech 300LW
- Aircraft serial: FA218
- Aircraft time: 9,795 hours, 8,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Part time: 9,795 hours, 8,396 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FUSELAGE STRINGER INSPECTION, FOUND LT STRINGER NR 9 AFT OF PRESSURE BULKHEAD APPROXIMATELY FS 347.75 CRACKED, REF WORKCARD 05-20-05 (19)(A).
